The Pharmacy In Your Phone
0 items £0.00
Checkout
FREE Shipping Fast Delivery Great Prices

Gaviscon Double Action Liquid Peppermint 150ml

Gaviscon Double Action Liquid Peppermint 150ml

Gaviscon Double Action Liquid Peppermint 150ml

Free delivery
In stock
Only 2 left
£4.39
Save £0.60!
Description

Gaviscon Liquid Double Action Peppermint provides relief from the symptoms associated with heartburn and the discomfort of acid indigestion.

It works in two ways by neutralising excess stomach acid to relieve pain and discomfort and forming a protective barrier over the stomach contents to soothe the burning pain in the chest. Gaviscon double action can be used to relieve indigestion and heartburn associated with pregnancy or when breastfeeding.

Ingredients

Ingredients Each 10ml of oral suspension contains 500mg sodium alginate, 213mg sodium bicarbonate and 325mg calcium carbonate as the active ingredients. It also contains carbomer, methyl (E218) and propyl (E216) parahydroxybenzoates, sodium saccharin, peppermint flavour, sodium hydroxide and water

Usage and Instructions

Adults and children over 12 years. Take 10-20ml (two to four 5ml spoons) after meals and at bedtime, up to four times a day. Children under 12 years: Should only be taken on medical advice. If you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist. If you forget a dose it is not necessary to double the dose next time, just carry on taking as before.

Warnings

Who shouldn't take Gaviscon Double Action:

People who are allergic or intolerant to any ingredient of the medicine. Check the leaflet provided with the medicine if you know you have specific allergies or intolerances.

Gaviscon double action products are not recommended for children under 12 years of age.

Gaviscon double action contains sodium and may not be suitable for people who are on a strict salt or sodium restricted diet, for example those with heart or kidney disease. Ask your pharmacist for advice.

Gaviscon double action contains calcium so may not be suitable for people with high levels of calcium in their blood, or with a history of kidney stones that contain calcium. Again, check with your doctor or pharmacist if this applies to you.

Side Effects

If you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist. If you forget a dose it is not necessary to double the dose next time, just carry on taking as before.

Reviews
Continue shopping